# SDR CA030606010

- Difficulty date: June 6, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 337A
- Aircraft time: 4,864 hours
- Engine: Cont IO360D
- Propeller: Mcauly D2AF34C59
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Frayed
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: F

## Discrepancy

(CAN) INSPECTION OF FLAP CABLES IAW SERVICE DIFFICULTY ALERT NR AL-2003-05, FOUND THREE FRAYED CABLE ENDS, ONE AT OUTBOARD BELLCRANK.
